# SDR COMA0060567

- Difficulty date: July 11, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 3,570 hours, 3,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6464
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY FLOOR LIGHTS ARE INOPERABLE.  REPLACED POWER STRIP ROWS 1 THROUGH 5.
